# SDR SWAA2022030372064

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 71,532 hours, 42,529 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Condition: Delaminated
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 T/R OUTBOARD SLEEVE TRAILING EDGE HAS AREA OF DELAMINATION MOD / ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-05 CL #40579
